brain-icon
Burning Sensation (SKULL)
Dear Sir, I am taking medicine Mitocent 15 mg for anxiety. Also i am getting sleep only if i take this medicine.My issue is that when i ejaculate from sex there is issue of burning sensation back of my Head is this as serious issue as i am worried because i am getting married in a month .
15 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

This can be due to tonsillar herniation Please consult a neurosurgeon at the earliest
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.